# SDR C2XA10TY066

- Difficulty date: April 15, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N14920
- Make and model: Emb EMB-145LR
- Aircraft serial: 145380
- Aircraft time: 21,883 hours, 16,694 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - CORRODED HARDWARE AND EVIDENCE OF CORROSION ON INTERNAL SKIN BETWEEN FRAMES 13 AND 14 AND STRINGERS 21L AND 21R.  REMOVED DAMAGED SECTION OF SKIN BUTTSTRAP, REPAIRED BUTTSTRAP BETWEEN STR 20R AND 20L.  REMOVED 21R AND 21L SPLICES AND FOUND NO CORROSION TO SKIN, REPLACED STRINGER SPLICES.  PRESSURE CHECK GOOD.
